# SDR COMA0260626

- Difficulty date: November 1, 2002
- Submitted: November 5, 2002
- Operation: Air carrier
- Aircraft: N821CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7420
- Aircraft time: 4,922 hours, 4,316 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 300013000003
- Part serial: 291R
- Condition: Inoperative
- Location: R/H
- Part time: 23,238 hours, 22,933 cycles
- Stage of operation: CR
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

FLIGHT 5294 R/H COWL ANTI ICE INOP.REPLACED THE COWL ANTI-ICE VALVE.
